Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A study of multivalued functions

Carlos Jorge Do Rego Borges

Vol. 23 (1967), No. 3, 451–461

The primary purpose of this study is to determine which topological properties of a space are preserved by multivalued functions. Among other results, the following are proved:

(A) Let F : X Y be a perfect map from X onto Y , with F(x)for each x X, where X and Y are T1-spaces whose diagonals are Gδ-sets. Then X is metrizable (stratifiable) if and only if Y is metrizable (stratifiable)-see Theorem 3.2.

(B) If F : X Y is a multivalued Y -compact quotient map from a separable metrizable space X onto a regular first countable space Y with a Gδ-diagonal, then Y is separable metrizable (see Theorem 4.5).

(C) Every (usc-) lsc-function F from a closed subset of a stratifiable space X to a topological space Y admits a (usc-) lsc-extension to all of X (see Theorem 5.2).

Mathematical Subject Classification
Primary: 54.65
Received: 21 September 1966
Revised: 30 March 1967
Published: 1 December 1967
Carlos Jorge Do Rego Borges